Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Decomposition of transvections: An algebro-geometric approach

Author: V. Petrov
Translated by: The AUTHOR
Original publication: Algebra i Analiz, tom 28 (2016), nomer 1.
Journal: St. Petersburg Math. J. 28 (2017), 109-114
MSC (2010): Primary 20G35
Published electronically: November 30, 2016
MathSciNet review: 3591068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple and uniform algebro-geometric proof is given for the decomposition of transvections for Chevalley groups in minuscule representations.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 20G35

Retrieve articles in all journals with MSC (2010): 20G35

Additional Information

V. Petrov
Affiliation: St. Petersburg State University, Chebyshev Laboratory, 29B 14th line V.O., 199178 St. Petersburg, Russia

Keywords: Decomposition of unipotents, minuscule representations
Received by editor(s): July 24, 2015
Published electronically: November 30, 2016
Additional Notes: This work is supported by Russian Science Foundation, grant 14-11-00297
Article copyright: © Copyright 2016 American Mathematical Society